# SDR SIMA20190111005

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 33,378 hours, 28,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF MUSTY SOCKS THROUGHOUT AIRCRAFT DURING FLIGHT. C/A-T/S IAW FIM TASK 21-20-00 AND FOUND LT RECIRCULATION SYSTEM MUFFLER SCREEN TO BE DIRTY. CLEANED LT RECIRCULATION SYSTEM MUFFLERS IAW AMM 21-42-02. PERFORMED OPC OF LT AND RT PACKS IAW  AMM 36-00-00 AND COULD NOT DUPLICATED SMELL. NO FURTHER ODORS AT THIS TIME. PERFORMED ENG ODOR EVENT T/S SUPPLEMENT IAW ETN-EM-72-034.
